# SDR USAA960393

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N260AU
- Make and model: Boeing 737201
- Aircraft serial: 22866
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Ftg
- Condition: Cracked
- Location: Bs 1156
- Part time: 34,273 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION, FOUND .5 INCH CRACK BS 1156 OUTBOARD OF LEFT OUTBOARD PIVOT FITTING BULKHEAD.  INSTALLED DOUBLER, REPAIRED PER EO 5391G569.  (M)
